question-icon

Suggest treatment for nagging dry cough behind prominentia laryngea despite taking Levothyroxine

default
Posted on Fri, 29 May 2015
Question: I have a dry cough behind my XXXXXXX apple. I take levothyroxine 137...ais my drug dosage off? Cant sleep..nagging cough for several days now
doctor
Answered by Dr. Ivo Ditah (53 minutes later)
Brief Answer:
This might be caused by acid reflux!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this nagging cough that you have reported. From the description of your symptoms, it is suggestive of acid reflux. What happens is that acid from the stomach returns to the throat and causes irritation. This may be accompanied by the sensation of a foreign body stuck in your throat. Most of my clients are managed with omeprazole and the results have been very convincing.

I will recommend you try omeprazole at doses recommended by your pharmacist. I am sure you would feel a lot better. If this fails to happen, Then I would recommend that you seek medical consultation. Beside, are you on any other medications beside levothyroxine and Zyrtec?

I hope this helps. I wish you well. Thanks for using our services and do feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3994 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for nagging dry cough behind prominentia laryngea despite taking Levothyroxine

Brief Answer: This might be caused by acid reflux! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this nagging cough that you have reported. From the description of your symptoms, it is suggestive of acid reflux. What happens is that acid from the stomach returns to the throat and causes irritation. This may be accompanied by the sensation of a foreign body stuck in your throat. Most of my clients are managed with omeprazole and the results have been very convincing. I will recommend you try omeprazole at doses recommended by your pharmacist. I am sure you would feel a lot better. If this fails to happen, Then I would recommend that you seek medical consultation. Beside, are you on any other medications beside levothyroxine and Zyrtec? I hope this helps. I wish you well. Thanks for using our services and do feel free to ask for more information and clarifications if need be.